Arkiv for Matematik, 2002

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (21 articles)

Volume 41, Issue 1

[1] Absolutely continuous spectrum of Stark operators

Michael Christ Department of Mathematics, University of California Alexander Kiselev Department of Mathematics, University of Chicago

TBD mathscidoc:1701.332991

Arkiv for Matematik, 41, (1), 1-33, 2001.11
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Unique continuation for parabolic operators

Luis Escauriaza Departamento de Matemáticas, Universidad del País Vasco Euskal Herriko Univbertsitatea Francisco Javier Fernández Departamento de Matemáticas, Universidad del País Vasco Euskal Herriko Univbertsitatea

TBD mathscidoc:1701.332992

Arkiv for Matematik, 41, (1), 35-60, 2001.11
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On a problem of Griffiths: An inversion of Abel’s theorem for families of zero-cycles

Bruno Fabre Institut Élie Cartan (Mathématiques), Université Henri Poincaré Nancy 1

TBD mathscidoc:1701.332993

Arkiv for Matematik, 41, (1), 61-84, 2001.12
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A new example of a uniformly Levi degenerate hypersurface in C^{3}

Hervé Gaussier Centre de Mathématiques et Informatique, Université de Provence Joël Merker Centre de Mathématiques et Informatique, Université de Provence

TBD mathscidoc:1701.332994

Arkiv for Matematik, 41, (1), 85-94, 2001.11
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Continuity of weak solutions of elliptic partial differential equations

Visa Latvala Department of Mathematics, University of Joensuu

TBD mathscidoc:1701.332995

Arkiv for Matematik, 41, (1), 95-104, 2001.8
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Infinitely many solutions of a symmetric semilinear elliptic equation on an unbounded domain

Sara Maad Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332996

Arkiv for Matematik, 41, (1), 105-114, 2001.7
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] $H$^{1}-boundedness of Riesz transforms and imaginary powers of the Laplacian on Riemannian manifolds

Michel Marias Aristotle University of Thessaloniki, Thessaloniki, Greece Emmanuel Russ Université d’Aix-Marseille 3, Marseille Cedex 20, France

TBD mathscidoc:1701.332997

Arkiv for Matematik, 41, (1), 115-132, 2001.12
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Totally real discs in non-pseudoconvex boundaries

Egmont Porten Humboldt-Universität zu Berlin, Rudower Chaussee 25, Berlin, Deutschland

TBD mathscidoc:1701.332998

Arkiv for Matematik, 41, (1), 133-150, 2001.10
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 172 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Hartogs-Bochner type theorem in projective space

Frédéric Sarkis Université Lille I, UFR de Mathématiques

TBD mathscidoc:1701.332999

Arkiv for Matematik, 41, (1), 151-163, 2000.12
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Factorization of generalized theta functions in the reducible case

Xiaotao Sun Institute of mathematics, Academy of Mathematics and Systems Sciences Chinese Academy of Sciences

TBD mathscidoc:1701.333000

Arkiv for Matematik, 41, (1), 165-202, 2001.2
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 41, Issue 2

[1] The Calderón problem for Hilbert couples

Yacin Ameur Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.333001

Arkiv for Matematik, 41, (2), 203-231, 2002.1
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 208 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A property of strictly singular one-to-one operators

George Androulakis Department of Mathematics, University of South Carolina Per Enflo Department of Mathematics, Kent State University

TBD mathscidoc:1701.333002

Arkiv for Matematik, 41, (2), 233-252, 2002.1
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On completely invariant Fatou components

Chun-Lei Cao Institute of Mathematics Academy of Mathematics and System Sciences, Chinese Academy of Sciences Yue-Fei Wang Institute of Mathematics Academy of Mathematics and System Sciences, Chinese Academy of Sciences

TBD mathscidoc:1701.333003

Arkiv for Matematik, 41, (2), 253-265, 2002.1
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Asymptotic behavior of the eigenvalues of the one-dimensional weighted$p$-Laplace operator

Julián Fernández Bonder Pabellón I Ciudad Universitaria, Universidad de Buenos Aires Juan Pablo Pinasco Universidad de San Andres, Vito Dumas 284, Buenos Aires, Argentina

TBD mathscidoc:1701.333004

Arkiv for Matematik, 41, (2), 267-280, 2002.3
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Multipliers of spherical harmonics and energy of measures on the sphere

Kathryn E. Hare Department of Pure Mathematics, University of Waterloo Maria Roginskaya Department of Mathematics, Chalmers Institute of Technology

TBD mathscidoc:1701.333005

Arkiv for Matematik, 41, (2), 281-294, 2002.2
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Boundaries and random walks on finitely generated infinite groups

Anders Karlsson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333006

Arkiv for Matematik, 41, (2), 295-306, 2001.12
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Wiener regularity for large solutions of nonlinear equations

Denis A. Labutin Department of Mathematics, University of Texas at Austin

TBD mathscidoc:1701.333007

Arkiv for Matematik, 41, (2), 307-339, 2001.12
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 225 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On a covering problem related to the centered Hardy-Littlewood maximal inequality

Antonios D. Melas Department of Mathematics, University of Athens

TBD mathscidoc:1701.333008

Arkiv for Matematik, 41, (2), 341-361, 2002.1
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 206 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Banach spaces not containing$l$_{1}

Jorge Mujica Instituto de Matemática, Estatística e Computação Científica, Universidade Estadual de Campinas

TBD mathscidoc:1701.333009

Arkiv for Matematik, 41, (2), 363-374, 2002.6
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über Banachverbandsalgebren vom Typ 1

Egon Scheffold Fachbereich Mathematik, Technische Universität Darmstadt

TBD mathscidoc:1701.333010

Arkiv for Matematik, 41, (2), 375-379, 2002.5
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Pluricomplex Green and Lempert functions for equally weighted poles

Pascal J. Thomas Laboratoire Emile Picard UMR CNRS 5580, Université Paul Sabatier Nguyen Van Trao Department of Mathematics, Dai Hoc Su Pham 1 (Pedagogical Institute of Hanoi

TBD mathscidoc:1701.333011

Arkiv for Matematik, 41, (2), 381-400, 2002.7
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 233 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved